# SDR 2001F00083

- Difficulty date: December 21, 2000
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N199CA
- Make and model: Beech 99A
- Aircraft serial: U96
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Loose
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1713 - DEN - SMOKE AND FUMES IN THE COCKPIT REPORTED BY PILOT.  LOOSE GROUND WIRE TERMINAL CONNECTION AT RIGHT FORWARD WINDSHIELD.  RIGHT WINDSHIELD HEAT DEFERRED PER MEL 30-1-2.
